MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGICAL MONITORING SYSTEMS
Medical Device Problem Codes Disconnection (1171); Wireless Communication Problem (3283)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the m540 and c700 disconnected and the m540 rebooted on its own.The reboot of the m540 occurred during use with a patient but no adverse patient impact was reported.The device alarmed appropriately to alert the user of the issue.
 
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Additional Manufacturer Narrative
Initial information available determines that the original m540 which restarted during use when the miscommunication happened was not available.The customer staff stated that they were not able to locate the m540, as it been put back into use, and that the serial number was unknown.The log review determined that the original m540 serial number in use before the replacement had been m540 sn: (b)(6).Service records determined that the m540 had been serviced and reset to factory settings by a draeger technician on (b)(6) 2024, and the issue was resolved.Our service records state the customer profiles were added successfully, relevant test procedures and device checks performed as applicable and are successful and within tolerance values.The device was handed over to customer in operable condition.Upon review, the logs showed 356 disconnects at the iacs between on (b)(6) 2024.It was determined that none of the log disconnect entries were unintentional device behavior.However, the cause for the frequent disconnects cannot be determined.As the original m540 was replaced and was not identified by users, and was reset to factory settings during service, the logs were not pulled for review, and therefore the alleged m540 reboot could not be confirmed.Upon request, further patient information was not available.The complaint report stated that there had been no patient injury, and there was no of any delay to patient care.The m540s in the or at the customer site, including the m540 sn: (b)(6) reported to be used for testing by the biomedical engineer after the reported event, were reset to factory default to mitigate any reoccurrence on (b)(6) 2024.As of on (b)(6) 2025, there has been no reoccurrence at the customer site.
 
Event or Problem Description

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key20581907
Report Number1220063-2024-00127
Device Sequence Number12905387
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)231124(93)MS25520-71
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown